# SDR IPXA2025101339189

- Difficulty date: September 25, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 2024T3080C
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB, FIN TO FUSELAGE FAIRING AREA, RH #3 PANEL SUPPORT BRACKET (1EA) BROKEN. REMOVED SUPPORT BRACKET (1EA)I.A.W A300-600 SRM 51-40-21. ++INSTALLED NEW PART IAW A300-600 SRM 51-40-21. RIVET P/N CR3213-4-06, BATCH #0004279158, QTY 2EA
